# SDR DALA2017022401544

- Difficulty date: February 18, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 58,515 hours, 32,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVER WING EMERGENCY EXIT SIGN INOPERATIVE.  FOUND GROUND TERMINAL BROKEN AT GROUND 5232.  RETERMINATED WIRE. OPERATION CHECKS GOOD.
